MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMDPT1000; HEMOSPHERE PRESSURE OUT CABLE

EDWARDS LIFESCIENCES HEMDPT1000; HEMOSPHERE PRESSURE OUT CABLE
Model Number HEMDPT1000
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has not been returned for evaluation.When it arrives and the product evaluation has been completed, a supplemental report will be submitted.The device history review was completed.And all inspections passed with no nonconformances.
 
Event or Problem Description
It was reported, that the hemdpt1000 had a discrepancy to the bedside monitor during use.The systolic diastolic and mean arterial pressure were 20 points different from the phillips monitor.The hemosphere was reading lower consistently, for 30 or more minutes.No error messages were present.They exchanged cuffs cords and double checked connections.There was no patient harm.Patient demographics were unavailable.
 
Additional Manufacturer Narrative
A supplemental mdr is being submitted due to no product return.Sections g6, h2, h6: type of investigation, investigation findings, investigation conclusions and have been updated.After several attempts made to request product return from the customer, there was no response received.The product was not returned for evaluation.If the product does arrive, a supplemental report will be submitted with the evaluation findings.
 
Additional Manufacturer Narrative
A supplemental mdr is being submitted due to product evaluation findings.The hemdpt1000 was received for product evaluation.A visual inspection did not find any visible physical damage.The suspect unit was connected to a known good working system.The unit passed on the cirris cable tester.There was no defect found.

Brand Name
HEMDPT1000
Common Device Name
HEMOSPHERE PRESSURE OUT CABLE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
jessica atallah
one edwards way
irvine, CA 92614
9492500294
MDR Report Key17393713
Report Number2015691-2023-14833
Device Sequence Number14941287
Product Code DQE
UDI-Device Identifier00690103199338
UDI-Public(01)00690103199338(11)211016(10)098577
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K180881
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEMDPT1000
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2023
Supplement Date Received by Manufacturer08/24/2023
11/15/2023
Initial Report FDA Received Date07/25/2023
Supplement Report FDA Received Date08/30/2023
11/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown